MathSciNet Relay Station
MathSciNet bibliographic data
MR397710 (53 #1568) 54H25 (47H10)
Vidossich, Giovanni Existence, uniqueness and approximation of fixed points as a generic property. Bol. Soc. Brasil. Mat. 5 (1974), no. 1, 17–29.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement